Faithful generalized characters and generalized classes of a finite group
Matematičeskie zametki, Tome 47 (1990) no. 2, pp. 102-107
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_2_a12,
author = {S. P. Strunkov},
title = {Faithful generalized characters and generalized classes of a~finite group},
journal = {Matemati\v{c}eskie zametki},
pages = {102--107},
year = {1990},
volume = {47},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_2_a12/}
}
S. P. Strunkov. Faithful generalized characters and generalized classes of a finite group. Matematičeskie zametki, Tome 47 (1990) no. 2, pp. 102-107. http://geodesic.mathdoc.fr/item/MZM_1990_47_2_a12/